Top answers from doctors based on your search:
Disclaimer

What would be the cause of dizziness since a few days

A 51-year-old member asked:
Dr. Gamal Boutros
38 years experience Neurology
Non specific: Dizziness can be due to inner ear malfunction, or viral infection to the nerves of the ear but also blood pressure, medicine, dehydration and a very l ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 39-year-old member asked:
Dr. Tom Harrington
41 years experience Internal Medicine
Dizziness: Many causes but sinus/inner ear are most common in a healthy individual. Try otc antihistamine.
A 39-year-old member asked:
Dr. Ajay Acharya
36 years experience Internal Medicine
No: If are doing things during the ride....Like exchanging saliva ....That can give you problem later on as infection and vertigo/ dizziness.
2
2 thanks
A 47-year-old female asked:
Dr. Louis Gallia
44 years experience Oral and Maxillofacial Surgery
Normal: Normal esp in first trimester. Ask OB for advice.
1
1 thank
A 24-year-old female asked:
Dr. Bernard Seif
39 years experience Clinical Psychology
Dizzy: Glad you went to the ER. They will stabilize you and help keep you safe. Now it is very important to follow up w/your family practice doctor. He/sh ... Read More
1
1 thank
A 27-year-old female asked:
Dr. Tonya Fordham
21 years experience Family Medicine
Seek help: This needs to be evaluated sooner rather than later. Go to urgent care or you primary doctor for further evaluation. Hope you feel better soon and th ... Read More
A 36-year-old female asked:
Dr. Saptarshi Bandyopadhyay
20 years experience Hospital-based practice
Labyrinthitis? Vert?: From your brief description, it is hard to tell. Use HealthTap Prime or talk to an ear-nose-throat (ENT/Otolaryngologist) to discuss further. It sound ... Read More
A 30-year-old male asked:
Dr. James Eitner
33 years experience Family Medicine
Many causes: There could be several different causes. To list a few, ear infections, concussions, vascular issues in the brain, low blood sugar, dehydration, elec ... Read More
A 36-year-old female asked:
Dr. Thomas Namey
47 years experience Rheumatology
Several disconects!: Cerebritis is an extraordinary feature of mctd. Your improveemt with Prednisone could be the result of sinus or inner ear problems. These dxs should ... Read More
2
2 thanks
A 30-year-old male asked:
Dr. Mark Fisher
33 years experience Neurology
Insufficient data: Your tenses are ambiguous. Please repost and clarify WHEN these periods of ibuprofen and aspirin taking occurred. I can’t tell if those 90 days were a ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month